# SDR IPXA2024081296523

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,083 hours, 15,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* LOUD SQUEAL FROM EITHER LEFT OR RIGHT FOWARD WINDSHIELD BEGINS AT DIFF P 8.0 AND DIMINISHES AT DIFF P 8.3 WILL CEASE AT DIFF P 0 + 7.9 OR LESS. INSTALLED CAPT (LH) WINDSHIELD IAW AMM 56-11-11/0401. OPS CHECK GOOD. CURE TIME FOR SEALANT IS 11:30 AM ON 08/12/24. A/C  FUSELAGE PRESSURIZATION TEST, STILL NEEDS TO BE C/W.
